Volume 5, Issue 1
The Calahan Method for Parabolic Equations with Time-Dependent Coefficients

Wei Wu

DOI:

J. Comp. Math., 5 (1987), pp. 10-20

Published online: 1987-05

Preview Full PDF 402 1974
Export citation
  • Abstract

A modified Calahan method for parabolic equations with time-dependent coefficients is presented. It is shown that the convergence order is $O(h^{r+1}+k^3)$ whiche the convergence order obtained in [1] for a standard Calahan method is only $O(h^{r+1}+k^2)$.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-10, author = {Wei Wu}, title = {The Calahan Method for Parabolic Equations with Time-Dependent Coefficients}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {1}, pages = {10--20}, abstract = { A modified Calahan method for parabolic equations with time-dependent coefficients is presented. It is shown that the convergence order is $O(h^{r+1}+k^3)$ whiche the convergence order obtained in [1] for a standard Calahan method is only $O(h^{r+1}+k^2)$. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9527.html} }
TY - JOUR T1 - The Calahan Method for Parabolic Equations with Time-Dependent Coefficients AU - Wei Wu JO - Journal of Computational Mathematics VL - 1 SP - 10 EP - 20 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9527.html KW - AB - A modified Calahan method for parabolic equations with time-dependent coefficients is presented. It is shown that the convergence order is $O(h^{r+1}+k^3)$ whiche the convergence order obtained in [1] for a standard Calahan method is only $O(h^{r+1}+k^2)$.
Wei Wu. (1970). The Calahan Method for Parabolic Equations with Time-Dependent Coefficients. Journal of Computational Mathematics. 5 (1). 10-20. doi:
Copy to clipboard
The citation has been copied to your clipboard